# SDR SWIA202056736

- Difficulty date: December 16, 2020
- Submitted: March 9, 2021
- Operation: Air carrier
- Aircraft: N738EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10146
- Aircraft time: 25,116 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*SUSPECT CRACK IN THE RADIUS OF THE COCKPIT FLOORBEAM AT RBL12 ON THE FWD SIDE OF THE FS280 BULKHEAD/CROSSBEAMS (FLAGGED)   (C-CHECK) RO 3/8/2021    REPAIRED COCKPIT FLOORBEAM AT RBL 12 FWD OF FS 280 REF  CRJ-700 SRM 53-11-43-201-003-A01 REV 38 DATED JUL 25/2020  / COMPLIED WITH TASK CARD 51-900-1002-SKY
